MAUDE Adverse Event Report: COOK INC TURBO-JECT SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER

COOK INC TURBO-JECT SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET; LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Model Number N/A
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/13/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The event is currently under investigation.
 
Event or Problem Description
It was reported a "picc line was placed on (b)(6) 2016 and on (b)(6) 2016 it was noted that the hub was completely detached from the catheter.At the time of this report the physician has not stated how they will proceed.Currently the customer does not have a picc line in place." no additional information was available at the time of this report.
 
Additional Manufacturer Narrative
A review of the complaint history, device history record, quality control, and trends was conducted during the investigation.A document based investigation evaluation was performed.There is no evidence to suggest the product was not made to specifications.A review of the device history record was conducted.The lot met all finished goods release criteria.The device is shipped with an instruction for use (ifu) that states: "the maximum pressure limit setting for power injectors used with the turbo-ject picc may not exceed 325 psi and the flow rate may not exceed the flow rate indicated".Based on the information provided the root cause could not be determined.Measures have been previously initiated to address this issue.We will continue to monitor for similar complaints.
 
Event or Problem Description
It was reported a "picc line was placed on (b)(6) 2016 and on (b)(6) 2016 it was noted that the hub was completely detached from the catheter.At the time of this report the physician has not stated how they will proceed.Currently the customer does not have a picc line in place." no additional information was available at the time of this report.Additional information received on 12/09/2016: the patients' picc line was not replaced.

Brand Name
TURBO-JECT SINGLE LUMEN PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER SET
Common Device Name
LJS TURBO-JECT PERIPHERALLY INSERTED CENTRAL VENOUS CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6178328
Report Number1820334-2016-01450
Device Sequence Number413758
Product Code LJS
UDI-Device Identifier00827002558854
UDI-Public(01)00827002558854(17)171117(10)6322981
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberUPICS-3.0-CT-80NT-1110
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/15/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/15/2016
Supplement Report FDA Received Date06/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;